# SDR DXTA200300089

- Difficulty date: August 17, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N946QS
- Make and model: Cessna 750
- Aircraft serial: 7500195
- Aircraft time: 926 hours, 570 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: EM40706
- Part serial: 445
- Condition: Malfunctioned
- Location: Rudder Limiter
- Part time: 926 hours, 570 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT FROM VNY TO HPN THE RUDDER LIMIT FAIL "A" WARNING LIGHT ILLUMINATED. ACCOMPLISHED AIR TURN BACK TO VNY AND LANDED OVERWEIGHT.  REMOVED AND REPLACED UPPER RUDDER LIMITER ACTUATOR WITH A REPAIRED UNIT.  OPS CHECKED GOOD, WORK DONE IAW CESSNA 750 MM CHAPTER 27-23-00.
